# SDR CA130724010

- Difficulty date: July 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: C6PF11573
- Condition: Obstructed
- Location: Fuel Sump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSPECTION OF THE FLAPPER VALVE IN CELL NR 5 A PORTION OF THE RETAINING CHAIN FOR FUEL CAP P/N 38040-1 WAS FOUND WEDGED IN THE FLAPPER KEEPING IT FROM SEALING AGAINST THE SUMP PLATE. VIKING IS INVESTIGATING.
